# SDR ASAA2017081921663

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,224 hours, 5,015 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Both
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 DISPLAYS FAIL ON RADIO DISPLAY.  ACFT GROUNDED. VERIFIED DEFECT OR THE NR 2 HF ON  BOTH CAPTAIN`S & FIRST OFFICER`S SIDE. ACCOMPLISHED BITE OF BOTH HF1 & 2 BOTH PASSED IAW FIM 23-11, TASK 801, FAIL LIGHT NO LONGER DISPLAYED ON RADIO DISPLAYS, ACCOMPLISHED OPS CHECK OF THE NR 2 HF IAW AMM 23-11-00.  ALL GROUND FUNCTIONAL TESTS PASSED.  NO HISTORY 30 DAYS.
